Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    84
  • comments
    70
  • views
    7669

Day 2

Bentley.boo

520 views

So, the morning of day 2. I feel that to have side effects from one dose would be pretty somatic. I do feel my emotions last night were a little dampened but that's a good thing as BPD throws your moods all over the place, for them to be numbed felt nice as I felt calm even if a teeny bit blue. Nothing bothersome. I have woken up today with a little headache which is unusual, but I think maybe due to not drinking water through the night. I woke up really thirsty but was too tired to lean over and get my glass of water by the bed! 
My face does feel hot today though and my scalp feels really quite hot. This is certainly not usual first thing in the morning although I do sometimes get random hot flushes later on in the day.

From what I read around the side effects aren't like usual medications where they fade as you body gets used to the medication, they would persist until you stop. Can anyone offer me some clarification on that?

Second tablet at lunch time.

Edit: It just came back to me that I was having a really gross dream last night. I wouldn't call it a nightmare as I didn't wake up freaked out which is strange as I should have done. Maybe that was the emotion numbing effect I mentioned. I won't say what happened but it was violent and graphic. That was different for me too but not unknown.


0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×